# SDR FDEA201109224032

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STRUT UPPER SPAR FITTING AT PPSTA 174.0 FOUND WITH OTBD SIDE HORIZONTAL SHIMS MIGRATED OUTWARDS.  SHIMS REPLACED IAW EA F-5450-152597.  REPAIR CLASSIFIED AS MAJOR.
